# SDR CALA0200205

- Difficulty date: April 15, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- Aircraft time: 46,835 hours, 22,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: RPS1B
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 5-12 WERE FOUND INOPERATIVE DURING S CHECK INSPECTION.  TROUBLESHOOTING IAW WDM 33-51-14 FOUND THE BATTERY CHARGER AT FAULT.  THE BATTERY CHARGER WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD.
